Journal of Symbolic Logic Issues Research Articles in December 2024 Edition
January 31, 2025
January 31, 2025
STORRS, Connecticut, Jan. 31 -- The Journal of Symbolic Logic, a peer-reviewed journal that says it features mathematical logic and its applications from the Association for Symbolic Logic, published research articles on the following topics in its December 2024 edition (Vol. 89, Issue 4).
Here are excerpts of the topics:
* * *
* ARTIN-SCHREIER EXTENSIONS AND COMBINATORIAL COMPLEXITY IN HENSELIAN VALUED FIELDS
* BIG IN REVERSE MATHEMATICS: THE . . .
Here are excerpts of the topics:
* * *
* ARTIN-SCHREIER EXTENSIONS AND COMBINATORIAL COMPLEXITY IN HENSELIAN VALUED FIELDS
* BIG IN REVERSE MATHEMATICS: THE . . .